Effective nonvanishing, effective global generation
Annales de l'Institut Fourier, Volume 48 (1998) no. 5, p. 1359-1378

We prove a multiple-points higher-jets nonvanishing theorem by the use of local Seshadri constants. Applications are given to effectivity problems such as constructing rational and birational maps into Grassmannians, and the global generation of vector bundles.

On utilise les constantes de Seshadri locales pour donner un résultat de non annulation pour les jets d’ordre supérieur en plusieurs points. On en donne des applications à des problèmes d’effectivité en géométrie algébrique, comme la construction d’applications rationnelles et birationnelles dans les grassmanniennes et la génération globale des fibrés vectoriels.

@article{AIF_1998__48_5_1359_0,
     author = {Cataldo, Mark Andrea A. de},
     title = {Effective nonvanishing, effective global generation},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {5},
     year = {1998},
     pages = {1359-1378},
     doi = {10.5802/aif.1658},
     zbl = {0934.14002},
     mrnumber = {99m:14007},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_5_1359_0}
}
Cataldo, Mark Andrea A. de. Effective nonvanishing, effective global generation. Annales de l'Institut Fourier, Volume 48 (1998) no. 5, pp. 1359-1378. doi : 10.5802/aif.1658. http://www.numdam.org/item/AIF_1998__48_5_1359_0/

[1] U. Angehrn, Y.-T. Siu, Effective freeness and point separation for adjoint bundles, Invent. Math., 122 (1995), 291-308. | MR 97b:32036 | Zbl 0847.32035

[2] M.A. De Cataldo, Singular hermitian metrics on vector bundles, to appear in Jour. für die reine und angew. Math., 502 (1998). | MR 2000c:32067 | Zbl 0902.32012

[3] J.-P. Demailly, L2 Vanishing Theorems for Positive Line Bundles and Adjunction Theory, in Transcendental Methods in Algebraic Geometry, CIME, Cetraro, (1994), LNM 1646, Springer, 1996. | Zbl 0883.14005

[4] J.-P. Demailly, T. Peternell, M. Schneider, Compact complex manifolds with numerically effective tangent bundles, J. Alg. Geom., 3 (1994), 295-345. | MR 95f:32037 | Zbl 0827.14027

[5] L. Ein, O. Küchle, R. Lazarsfeld, Local positivity of ample line bundles, Jour. of Diff. Geo., 42 (1995), 193-219. | MR 96m:14007 | Zbl 0866.14004

[6] L. Ein, Multiplier Ideals, Vanishing Theorem and Applications, to appear in Proc. A.M.S. Meeting, Santa Cruz, 1995.

[7] H. Esnault, E. Viehweg, Lectures on Vanishing Theorems, DMV Seminar, Band 20, Birkhäuser Verlag, 1992. | Zbl 0779.14003

[8] A. Grothendieck, Éléments de géométrie algébrique, with J. Dieudonné, Publ. Math. de l'I.H.E.S., 17, 1963. | Numdam | Zbl 0122.16102

[9] Y. Kawamata, K. Matsuda, K. Matsuki, Introduction to the minimal model problem, Algebraic Geometry, Sendai, 1985, Adv. Stud. in Pure Math., Vol 10, T. Oda (Ed.), North Holland, Amsterdam, 1987, 283-360. | MR 89e:14015 | Zbl 0672.14006

[10] J. Kollár, Effective base point freeness, Math. Ann., 296 (1993), 595-605. | MR 94f:14004 | Zbl 0818.14002

[11] J. Kollár, Shafarevich maps and plurigenera of algebraic varieties, Inv. Math., 113 (1993), 177-215. | MR 94m:14018 | Zbl 0819.14006

[12] J. Kollár, Shafarevich maps and automorphic forms, Princeton University Press, 1995. | MR 96i:14016 | Zbl 0871.14015

[13] J. Kollár, Singularities of pairs, to appear in Proc. A.M.S. Meeting, Santa Cruz, 1995.

[14] H.-G. Rackwitz, Birational geometry of complete intersections, Abh. Math. Sem. Univ. Hamburg, 66 (1996), 263-271. | MR 97g:14016 | Zbl 0907.14023

[15] Y.-T. Siu, Very ampleness criterion of double adjoints of line bundles, in Annals of Math. Studies, Vol. 137, Princeton Univ. Press, N.J., 1995. | MR 98f:32032 | Zbl 0853.32035

[16] H. Tsuji, Global generation of adjoint bundles, Nagoya Math. J., Vol 142 (1996), 5-16. | MR 97g:14004 | Zbl 0861.32018